| Model Number |
CAT02298 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Alleged failure: dr.(b)(6) bent the first one slightly.And was unable to trigger it afterwards.He did not offer the second one, but still it could not be triggered.The third one worked.Procedure could be completed successfully.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: excessive force applied on device, user technique related factors, or difficult anatomy, extremely tough soft tissue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.No manufacturing date - the device manufacturer date is not known.
Event or Problem Description
Per investigation results, the device was broken at the internal shaft.Per additional information received, the device bent inside the joint and when removed was attempted to be straightened and it broke.No pieces broke inside of the joint.